# SDR F3LA202508130278

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 17,471 hours, 8,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347267821200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y765 AT FR 66-70 FOUND CORRODED. REPLACEMENT IS REQUIRED IAW SRM 51-72-11 REV 44.   FLOOR SUPPORT Y-765 AT FR66-FR67 INSTALLED IAW SRM 51-72-11 REV 44.
